chemo crud creeping in again

Yuk.  Once again.  Fingers ache, vertebrae seem stunned, feet and hands itch, horrible metal mouth, searing heartburn, all complements of chemotherapy.  In addition, just as my Oncologist predicted back in June, I have a new side effect: hot flashes….except they are not timed to infusions, I think they are here to stay.  Apparently when you are my age, chemotherapy throws you into menopause whether your body is ready or not.  I guess I am thankful that I can at least semi-function for an hour or so at a time….but I really have to think about what it is I intend to do.  I sure do hope this is the last time I ever have to endure chemo, but of course, you know I think about all those stories I have heard…..from the survivors themselves, of relapses, and more treatments.

Can’t write anymore right now.  Each time I begin a new paragraph I sound too pathetic.

Advertisements

Tags: , , , ,

One Response to “chemo crud creeping in again”

  1. Sue Whitney Says:

    Darling Kaylynne ,never ever do you sound pathetic ,to your readers . you write really well, funny, warm ,loving . Though
    what you are writing of, is lousy, Some how your
    writing is compelling. Thinking of you every day,
    Love you Sue.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: